Maximal operators for the holomorphic Laguerre semigroup
DOI:
https://doi.org/10.7146/math.scand.a-14974Abstract
For each p in [1,∞) let Ep denote the closure of the region of holomorphy of the Laguerre semigroup {Mαt:t>0} on Lp with respect to the Laguerre measure μα. We prove weak type and strong type estimates for the maximal operator f↦sup. In particular, we give a new proof for the weak type 1 estimate for the maximal operator associated to M^{\alpha}_t. Our starting point is the well-known relationship between the Laguerre semigroup of half-integer parameter and the Ornstein-Uhlenbeck semigroup.Downloads
Published
2005-12-01
How to Cite
Sasso, E. (2005). Maximal operators for the holomorphic Laguerre semigroup. MATHEMATICA SCANDINAVICA, 97(2), 235–265. https://doi.org/10.7146/math.scand.a-14974
Issue
Section
Articles